# SDR DALA13000413213

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AFT CABIN UTILITY AREA FLOORBEAM AT FR 66, Y1292 UPPER FLANGE HAS CORROSION AND ELONGATED HOLE.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.9" W=1.3" D=0.020" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REPLACED FLOORBEAM IAW SRM 51-42-11.
